# SDR UIEA2017031200322

- Difficulty date: March 12, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,851 hours, 9,541 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK OPERATING IN HIGH FLOW AT ALL TIMES. EXCESSIVE AIR NOISE. OUTFLOW VALVE 70% OPEN WITH RT PACK ON.  PERFORMED BITE TEST ON RT CONTROLLER, NO FAULTS NOTED.  PERFORMED OPS CHECK OF RT PACK IAW AMM 21-51-00. SYSTEM CHECKED NORMAL. NO LOUD NOISE HEARD.  OK FOR SERVICE.
